MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-4011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Osteolysis (2377); Joint effusion (4849)
Date of Event 11/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.200-02-38 - three peg patella 38mm.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a 64 yo male patient, initial left knee implanted on november 2015, underwent a revision procedure in (b)(6) 2023, approximately 8 years post the initial procedure.The patient has had increasing effusions and pain for the last 2-3 years.Infection work-up was negative.Preoperative diagnosis indicated a failed bilateral total knee arthroplasty secondary to polyethylene wear, osteolysis.Operative notes indicated there were osteolytic debris and synovial inflammation.A subtotal synovectomy was performed.The patella was everted and found to be oxidated and delaminated.The patella was prepared for a 35mm patella button with a composite thickness if 24mm.The insert was removed.The femoral and tibial components were found well fixed.A 13 insert was implanted.There were no device breakages or surgical delays.The patient was last known to be in stable condition following the event.No device returns anticipated.Due to the recall the hospital will not release them.X-rays and device images were provided.No further information.This is 1 of 2 reports for the left knee.Right knee revision reported under mdr#1038671-2023-02900 and 1038671-2025-01517.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6 the following sections were corrected: d1/d2a/d2b, h6 mdr section codes updated/corrected: b, c, d the reason for the revision reported was likely due to the reported pain, femoral loosening of the right knee, or due to the inclusion of the polyethylene in the packaging recall.Failure of the cement used to secure the tibial tray to the respective bone, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.Possible causes for polyethylene damage include malalignment between implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, the damage to the polyethylene appears unremarkable in the provided images for a device implanted for 7 years.The extent and root cause of the prosthesis wear and femoral loosening could not be determined as the devices were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: b.Serial number is unknown.The reason for the revision reported was likely due to the reported pain, femoral loosening of the right knee, or due to the inclusion of the polyethylene in the packaging recall.Failure of the cement used to secure the tibial tray to the respective bone, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.Possible causes for polyethylene damage include malalignment between implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, the damage to the polyethylene appears unremarkable in the provided images for a device implanted for 7 years.The extent and root cause of the prosthesis wear and femoral loosening could not be determined as the devices were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 4 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21568992
Report Number1038671-2025-01529
Device Sequence Number12818571
Product Code JWH
UDI-Device Identifier10885862001894
UDI-Public10885862001894
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-35-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer03/12/2025
03/12/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date03/13/2025
03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight111 KG